# SDR CA070201004

- Difficulty date: February 1, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 25,118 hours
- Engine: Ge CF343A1
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Broken
- Location: Flap System
- Component: Flap System, Cndair
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(CAN) APPROX 1 MILE OUTSIDE THE OUTER MARKER AT 3000 AGL, THE AMBER FLAP CAUTION LIGHT ILLUMINATED.  THE CREW SELECTED FLAP 20 AND THE FLAPS WENT TO 20. WHEN THE LIGHT ILLUMINATED THE CREW WENT THROUGH THEIR EMERGENCY CHECKLIST AND CARRIED OUT AN UNEVENTFUL LANDING.  THE AIRCRAFT WAS THEN FERRIED FOR MAINTENANCE.  ALL FLAP ACTUATORS WERE PURGED AND SERVICED WITH FRESH GREASE IAW MM TASK 12-20-29-640-805.  BOTH BPSU’S WERE REPLACED IAW MM TASK 27-51-10-000-80.  FLAP OPERATIONAL TESTS AND A TEST FLIGHT WERE CARRIED OUT WITH NO FAULTS FOUND. JANUARY 29/2007 IN HOUSE TASK RJ2-275002 FLAP MOISTURE PREVENTION PROGRAM WAS CARRIED OUT.  JANUARY 30/2007 THE AIRCRAFT FLEW FOUR LEGS AND ON THE FORTH LEG, THE FLAPS FAILED
